Weighted Estimates for the Maximal Operator of a Multilinear Singular Integral

Volume 58 / 2010

Xi Chen Bulletin Polish Acad. Sci. Math. 58 (2010), 129-135 MSC: 42B20, 42B25. DOI: 10.4064/ba58-2-4

Abstract

An improved multiple Cotlar inequality is obtained. From this result, weighted} norm inequalities for the maximal operator of a multilinear singular integral including weak and strong estimates are deduced under the multiple weights constructed recently.

Authors

  • Xi ChenSchool of Mathematical Sciences
    Beijing Normal University
    Laboratory of Mathematics and Complex Systems
    Ministry of Education
    Beijing 100875
    People's Republic of China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image